# SDR CALA2025120411770

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N68802
- Make and model: Boeing 737924ER
- Aircraft serial: 42739
- Aircraft time: 38,675 hours, 14,111 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF EMERGENCY LIGHTS, ROW 2 AB FWD EMERGENCY LIGHT INOPERATIVE, CHAFED WIRE.   REMOVED AND REPLACED EPL IAW DWG 998525, AND CMM 25-23-52, OPS CHKD GOOD.
